Same Day & Express Shipping
7,000,000 first aid items in stock & ready to ship!
Compare active ingredients to Pamprin Multi-Symptom
Compare active ingredients to Pamprin Multi-Symptom
PMS Relief / Cramp Tabs, 80 tablets per box, 40 packets of 2 tabs each
Each tablet contains:
Acetaminophen 500mg; Pamabrom 25mg; Pyrilamine maleate 15 mg;
Inactive ingredients
corn starch, D&C yellow #10, FD&C blue #1, FD&C red #40, microcrystalline cellulose, povidone,
stearic acid, sucrose
Suggested Use:
Directions:
Other Information:
Brand | Medi-First |
---|---|
MPN | 82380 |
Comparable / Alternate SKUs | 82380, H4030, 81033, H-4030, 1441, 2115, 1605250, I4036, I-4036, 1442, 81048, 81013 |
Actual Weight (lbs) | .25 |
HAZMAT | No |
Custom Imprint Available | No |
Manufacture's Suggested Retail Price | $13.95 |